MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø40/G; HIP SHELL LINER

MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø40/G; HIP SHELL LINER
Model Number 01.32.4052HCT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 march 2022: lot 165678: (b)(4).Expiration date: 2021-10-06.No anomalies found related to the problem.To date, (b)(4).Additional device involved batch review performed on 21 march 2022: ball heads: mectacer 01.29.215 biolox delta ceramic ball head 12/14 ø 40 size xl +8 (k112115) lot 141175: (b)(4).Expiration date: 2019-04-30.No anomalies found related to the problem.To date, (b)(4).
 
Event or Problem Description
Revision surgery performed 3 years 11 months after the primary due to hip luxation (liner from head).The surgeon revised the medacta liner with a competitor constrained liner and revised the medacta head to a medacta head.

Brand Name
MPACT FLAT PE HC LINER Ø40/G
Common Device Name
HIP SHELL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14072432
Report Number3005180920-2022-00251
Device Sequence Number11412032
Product Code LZO
UDI-Device Identifier07630030812286
UDI-Public07630030812286
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K122641
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/06/2021
Device Model Number01.32.4052HCT
Device Catalogue Number01.32.4052HCT
Device Lot Number165678
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2022
Initial Report FDA Received Date04/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale